# SDR SWAA2023020289453

- Difficulty date: January 7, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT ORSS 271 AT RT WING 2023-37038<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT ORSS 271 AT RT WIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELLOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
